# SDR SWIA202005210894

- Difficulty date: March 20, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY DOOR SILL  CORRODED FROM FS 574.00 TO FS621.00   (C-CHECK) RO 5/16/2020   COMPLED WITH REPAIR OF CARGO BAY SILL FROM F.S. 574.00 TO F.S. 621.00 IAW BOMBARDIER REO SRM AND SKY CARD OPS AND LEAK CHECKS GOOD NO WEIGHT CHANGE REQUIRED. M-337 ATTACHED
